# SDR C77A20130502000

- Difficulty date: February 25, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N627CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000229
- Aircraft time: 13,648 hours, 7,903 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A POST FLIGHT WALK AROUND,  ACFT WAS REPORTED TO HAVE A HOLE IN THE VERTICAL STABILIZER.   THE DAMAGE CONSISTS OF A CRACK WHICH IS 8.75" LONG AND A HOLE IN THE LOWER THIRD OF THE CRACK WHICH MEASURES APPROXIMATELY 1.75" IN DIAMETER.  THIS DAMAGE IS OUT OF SRM LIMITS.
